# SDR USAAF96105

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Not Latched
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 915 - CLT-JAX - AFTER TAKEOFF, MID CARGO DOOR WARNING LIGHT ILLUMINATED.  FLIGHT RETURNED TO CLT WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND DOOR UPPER HANDLE UNLATCHED.  CYCLED DOOR OPEN AND CLOSED.  LIGHT CHECKED GOOD.  DOOR LATCHED PROPERLY.  (M)
